MAUDE Adverse Event Report: Arthrex, Inc. DISP FLUSHFIT CNULA KIT, XL; MANUAL INSTR, GENERAL SURGICAL

Arthrex, Inc. DISP FLUSHFIT CNULA KIT, XL; MANUAL INSTR, GENERAL SURGICAL
Model Number DISP FLUSHFIT CNULA KIT, XL
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/24/2026
Type of Reportable Event Malfunction

Brand Name
DISP FLUSHFIT CNULA KIT, XL
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer (Section G)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer Contact
jared engle
+1(800)933-7001
MDR Report Key50733718
Report Number1220246-2026-04690
Device Sequence Number10575257
Product Code NBH
UDI-Device Identifier00888867382350
UDI-Public(01)00888867382350(11)260401(17)310331(10)6069177659
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDISP FLUSHFIT CNULA KIT, XL
Device Catalogue NumberAR-3390HL
Device Lot Number6069177659
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2026
Initial Report FDA Received Date09/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/01/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown